# SDR UPS96205632

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 455-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED STR 22L CORRODED FROM STA 440 TO STA 460 REMOVED BEYOND LIMITS.  CORROSION REPAIRED AT STRINGER FROM STA 443-468 I.A.W. SRM 53-10-3.
